It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-19-2006, 04:15 AM   #1
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: oswestry england
Posts: 1,614
pursie HB User
headaches???

does anyone suffer with this i know i do sometimes mostly overall but sometimes weirdly on the top of my bonce , witch is where the piturity gland is , one of my freinds bless her has theese bad headaches all the time 24/7 and the thyroid is attached to this gland does anyone know anything about this or suffer with headaches?????? my mate has mainly right on the top ???? lots of love from kat p xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx x

Last edited by pursie; 07-19-2006 at 04:16 AM.

 
Old 07-19-2006, 04:32 AM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: headaches???

Yes, headaches are very common in thyroid disorders. I have headaches when hypo and headaches when hyper. They can be a real pain in the ****. I usually have to take a lot of ibuprofen, which is not good to take too much of IMO. But, it sure does get rid of the pain.

How long have you been on 50mcgs of T4 medicine? When is your next blood test. Please don't let your doctor dose by your TSH, or you will never get well hon. Make sure and get an Ft4 and Ft3. The Frees should be in the upper 1/3 of there ranges.

Hope you get to feeling better very soon.
__________________
** RAI ablation for Graves disease 2004**

 
Sponsors Lightbulb
   
Old 07-19-2006, 05:49 AM   #3
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: oswestry england
Posts: 1,614
pursie HB User
Re: headaches???

hi lady im am definatly going for a blood test in the next few weeks i had a bumpy begining and i was put on 25 of levo thyroxine and it was to much so i reduced it off gradually but i was left with a worse probs i had bloods done and i was put back on 25 and i had more bloods done 6-8 weeks later then the doc said i needed more so i was put on 50 and then i went for more bloods and after 6-8 weeks and it now shows 2.8 or something like thay i wish it had took m up to 1 something lol wich it does in some people !!! i feel much fatter than when i was before i even started on this stuff figure that out ???? im trying to loose weight and its hard im going to keep going for blood tests and sometimes i get scarey swollen thyroid and the endo disscharged me!!! i think if anyone gets a swollen thyroid it should be investigated i think all thyroid patients should have thyroid scans a s standard does anyone else??? i also get well not latley sinse i was put on 50 levo strange attaks like fast heart rate and adrenal build up in my tummy my tyroid swells up and i feel awfull my bowells turn to water and ive been disscharged!!! get your head around that!!!!! lots of love from kat you take care and thanks so much for your replyxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxx

 
Old 07-19-2006, 05:54 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: oswestry england
Posts: 1,614
pursie HB User
Re: headaches???

also getting back to the headaches is it possible it is a sign of undermed or over med ???? because it would be hard to tell?? witch as it is difficult for us to get t3 tests in the uk and just going off tsh is supposed not to be good but our docs in the uk live and die by the tsh levels what can we do and also we are usually only allowed synthetic drugs we are pretty much helpless!!! lots of love from katpxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxxx

 
Old 07-19-2006, 06:18 AM   #5
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: headaches???

Yes, here in the states the TSH seems to be rather important also. Sometimes you can find a doctor that will watch the Ft4 and Ft3. I know it can be so hard. "The TSH is not a good test for severity of tissue hypothyroidism." You might want to see if you can find some proof to show the doc about TSH. Especially after you are taking thyroid replacement, the TSH is so useless.This keeps many people sick with higher cholesterol levels, depression, high bloodpressure and the list goes on.

I know that it does take awhile to get well once on thyroid medicine, and the waiting and suffering can be so very hard to deal with.

Yes, I believe what you have is a goiter. This is just another name for swollen thyroid. When your thyroid levels become normal for you, the swelling should go down. If you have a thermometer, check and see what your temperature is. In the morning before getting up it should be between 97.8 to 98.2. In the afternoon, it should be getting up around 98.6. A mercury thermometer is more accurate, but are hard to find these days, since they are being banned.
__________________
** RAI ablation for Graves disease 2004**

 
Old 07-20-2006, 06:59 PM   #6
Newbie
(female)
 
Join Date: May 2006
Posts: 8
gr8flnancy HB User
Re: headaches???

I get at least one headache everyday. Mine are mostly on the top of my head and they are very aggrevating. I used to take Aleve constantly, until that hurt my stomach so badly, I had to stop. Tylenol doesn't really work for me anymore, so I usually try to just live with them. One thing I learned (not from my doctor) was not to take any medicine at least 4 hours before or after I take my synthroid because it would interrupt the absorption process. I hope you are feeling better!
Nancy

 
Old 07-20-2006, 07:57 PM   #7
Senior Member
(female)
 
Join Date: Mar 2006
Location: Killeen, Texas, USA
Posts: 192
rockylucy05 HB User
Re: headaches???

Hello!

Try Advil, Motrin, or even excendrine migraine. I was one point taking everything and it didn't work. My endo said I have a sinus infection. Here we go with antibiotics. I hope you will find something that will work for your headache.

Take Care!

Cindy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 07:51 AM
Who has headaches here sammyo1 Spinal Cord Disorders 7 09-29-2009 05:51 AM
Tension headaches at night Dark Stranger Headaches & Migraines 5 10-03-2007 05:41 AM
Headaches for 12 years............ summerbreeze1 Headaches & Migraines 16 11-30-2006 04:19 PM
Horrible unilateral headaches...Help please!! drytear Headaches & Migraines 12 07-03-2006 03:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!